About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (7)

Fri, Mar 27 9:19am · Vitamins for Cardiac patient in Heart & Blood Health

If only I could wave a wand and make this all go away so all of us could deal with the conditions we have. Since I can't, I will say this prayer to get us through this…. It doesn't matter if you are a believer in prayer or not, the prayer is there for you. God preserve all of you, Amen.

Thu, Feb 27 7:16pm · Low blood pressure in Heart & Blood Health

You might want to check with your doctor immediately. I don't know what your medication situation is but when mine was running that low the doctor reevaluated what I was taking. He weaned me off the Beta Blocker and blood pressure returned to a level that allowed me to gain some strength Mine stays around 115/68 – 125/72 with a pulse in 50-70 range. I do feel better. My HA was 4 years ago with 3 stents. I think it is possible to have a BP too low. I am 75 as well.

Nov 12, 2019 · Post Exercise Hypotention in hypertensive individual in Heart & Blood Health

My BP also goes down with exercise but not that drastically. I suggest you keep a BP log to take to your cardiologist, who obviously doesn't listen very well! Note how long you exercise and what your BP is before and afterwords. Do it long enough to get good data. Your doctor will have to see the tie in if there is one. I would be concerned with a 50 pt drop too! Good luck to you!

Aug 31, 2019 · Statin Intolerance in Heart & Blood Health

lioness, Thank you for the encouragement I am now taking 5mg of Crestor with CoQ10 200mg each day. I have taken it before without too much pain at 5mg but a problem arises when they raise the dosage. I will not be taking over 5mg. I stressed that to my doctor!

Aug 31, 2019 · Xanthelasma in Heart & Blood Health

Kam, I know nothing about this condition but would wonder if based on your observation that more Xanthelsma is appearing daily, you might want to call your cardiologist tell them the situation and ask for an earlier appointment. It would seem to me that under the circumstances, for your own peace of mind, some concession should be made by the doctor. The problem we are all having is that our questions are not being answered in a timely manner. A doctor might not think this is an immediate concern, but for those of us waiting for what seems like too long of a period questions need to be addressed sooner than later. Start calling the Drs office daily for a cancellation… be a squeaky wheel!

Aug 1, 2019 · Statin Intolerance in Heart & Blood Health

Answers to questions:
Unfortunately I have an unknown family history of heart disease because I was adopted.
My blood pressure is currently controlled with Lisinopril and Metoprolol ER 118/61 and I don't have Diabetes.
I haven't smoked in 36 years and I am not overweight.
I was prescribed a statin after my HA and as I said they did reduce the numbers but caused side effects.
I am very limited to food choices because of food allergies so I eat a pretty good diet.
I walk daily 5-7 thousand steps measured by my fitbit for the last three years.
As I said I have taken 4 of the 6 available statins with allergic results.
I do plan on speaking to my cardiologist my next appointment about alternatives but hoped someone on the board would have some useful experience with some of the alternatives.
Thank you for your input.
Carol

Aug 1, 2019 · Statin Intolerance in Heart & Blood Health

Having ruled out four of the six statins available because my reaction to them is muscle pain that is debilitating, I have to ask what am I to do? If I never saw another statin I would be happy but there are all those studies that say they are necessary. I am 74 and had a heart attack in January of 2016. At that time my cholesterol was within normal range but each time I have taken statins, upon cessation of the drug (after taking them for 4-8 months) I see a definite increase in numbers above what they were when I started. My question would be does taking the statin which reduces my cholesterol, alter the normal function of my body artificially increasing numbers. The idea that anyone should live in pain to take this medication should be unacceptable to any patient and their doctor but I am fearful that not taking them will somehow kill me. Can the alternatives be taken effectively without a statin? The class such as Repatha et.al are very expensive… Any suggestions?